Alabama, 2015Damaging Winds in Alabama, July 21, 2015
July 21, 2015 · NWS MOB · 2 events in 2 counties and zones
Thunderstorms produced high winds which caused damage across southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced high winds which caused damage across southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jul 21, 2:54 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 21, 2:54 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT TUE JUL 21 2015
.NEAR TERM...(TONIGHT AND TOMORROW)...THE UPPER RIDGE STRETCHING WEST
OVER THE GULF OF MEXICO TO THE SOUTHERN PLAINS IS EXPECTED TO REMAIN
IN CONTROL THROUGH WEDNESDAY. WITH IT'S ACCOMPANYING SURFACE RIDGE
STRETCHING WEST OVER THE GULF OF MEX BRINGING A GENERAL WESTERLY
FLOW...THE VERY HUMID AIRMASS (PRECIP H20 VALUES 1.8-2.0") OVER THE
AREA IS EXPECTED HANG TOUGH OVER THE AREA. EVEN WITH THE UPPER RIDGE
SEEING A BIT OF A SOUTHWARD SHIFT FROM PREVIOUS DAY...GUIDANCE IS
PRETTY CONSISTENT IN THIS RIDGE KEEPING TEMPS WELL ABOVE SEASONAL
(MID TO UPPER 70S TONIGHT...HIGHER ALONG THE IMMEDIATE COAST) AND MID
TO UPPER 90S FOR HIGHS FOR WEDNESDAY OVER MOST OF THE AREA. COMBINED
WITH THE HIGH HUMIDITY LEVELS...AM EXPECTING DAYTIME HEAT INDEX
VALUES TO AGAIN RISE TO AROUND ADVISORY CRITERIA(108). FOR
POPS...HIGH HEAT AND HUMIDITY LEVELS COMBINE TO CREATE A VERY
UNSTABLE DAYTIME AIRMASS WEDNESDAY (WITH CAPES TOPPING OUT IN THE
3500-4500K/KG RANGE). AM EXPECTING THE USUAL SUMMER SCENARIO...THE
DAY STARTS OUT WITH CONVECTIVE ACTIVITY OFFSHORE DUE TO A LAND BREEZE
COMPONENT TO THE LOW LEVEL FLOW CREATING A CONVERGENCE ZONE SOUTH OF
THE COAST. AS THE DAY PROGRESSES AND THE LAND HEATS...A GULF BREEZE
ORGANIZES ALONG THE COAST AND MOVES INLAND....SPAWNING SOME
SHRA/TSRA. ALSO...WITH THE HIGH MOISTURE LEVELS INLAND...AM EXPECTING
DEVELOPMENT INLAND TO OCCUR. HAVE WENT WITH A BROAD BRUSH AROUND
SEASONAL CHANCE OF POPS FOR THE FA FOR WEDNESDAY. WITH THE
AFOREMENTIONED HIGH INSTABILITY VALUES...BUT WEAK WIND SHEAR...A FEW
STORMS MAY GET ROWDY OR SEVERE. WITH THE CURRENT ACTIVITY...AM
EXPECTING THE USUAL PATTERN TO HAPPEN. AS THE AFTERNOON MOVES INTO
EVENING...THE LESSENING OF DAYTIME HEATING ALONG WITH RAIN-COOLED
AIRMASS (WELL...RELATIVELY)...THE CURRENT ACTIVITY WILL WEAKEN AND
DIE OUT DURING THE EVENING HOURS. /16
.SHORT TERM...(WEDNESDAY EVENING THROUGH SATURDAY)...MID- AND UPPER
FLOW GOES FROM WESTERLY ON THURSDAY TO NORTHWESTERLY BY SATURDAY
AFTERNOON. ONE FEATURE THAT REMAINS PERMANENT IS THE LOWER
TROPOSHERE'S WWD EXTENSION OF THE WRN ATLANTIC HIGH PRESSURE CELL
WHICH ACTS TO CONTINUE TO PUMP VERY HIGH MOISTURE VALUES NORTHWARD
(PWATS RISE INTO THE 2.00-2.5" RANGE WITH SOME LOCALLY HIGHER VALUES
EMBEDDED FROM TIME TO TIME). MOISTURE FLUX CONVERGENCE WILL NO DOUBT BE
ENHANCED ALONG THE COAST (ESPECIALLY WITH MESOSCALE FORCING FROM
BAY-AND SEA-BREEZE). WITH FLOW BECOMING MORE NW ALOFT WITH TIME
...MID-LEVEL LAPSE RATES SLIGHTLY WILL TEND TO DECREASE WITH SOME
FAVORABLE DIFFERENTIAL DIVERGENCE FOR WEAK LARGE SCALE UPWARD FORCING
BECOMING SITUATED OVER REGION LATE THU NIGHT THROUGH LATE FRIDAY. FORECASTING
BEST RAIN CHANCES DURING THIS TIME. ON FRIDAY NIGHT...THE FORCING AND
DEEPER MOISTURE DEVELOPS OFF TO THE SOUTH AS THE CIRCULATIONS AROUND
A DEVELOPING E COAST TROUGH AND STRENGTHENING SRN PLAINS RIDGE
COMBINE TO ADVECT IT AWAY FROM REGION (TEMPORARILY). SO EXPECT SEA-
BREEZE TSTM DEVELOPMENT BEGINNING THU AFTERNOON TRANSITIONING TO
BEING MORE FORCED BY THE LARGE SCALE THU NIGHT THROUGH FRIDAY WITH A
BREAK IN COVERAGE ON SATURDAY. OTHERWISE...CONTINUED HOT AND MUGGY
WITH HIGHS 92-97 AND OVERNIGHT LOWS 74-82 DEG(F).
.LONG TERM...(SATURDAY EVENING THROUGH NEXT TUESDAY)...PERIOD BEGINS
WITH AFOREMENTIONED UPPER MEAN TROUGH AXIS THAT EXTENDS FROM NEW
ENGLAND TO MID-ATLANTIC SEABOARD. CLOSED DEEP HIGH PRESSURE CELL
PERSISTS OVER SOUTHERN PLAINS. THE LATTER POSITIONS ARE SUPPORTED
WELL BY LAST FRAME OF 21.15 UTC SREF MEAN AS WELL AS INDIVIDUAL 21.12
UTC GEFS ENSEMBLE MEMBERS. AS TROUGH LIFTS OUT...INTERESTING
EVOLUTION SHOWN BY 21.12 UTC GFS. MID- AND UPPER POTENTIAL VORTICITY
MAXIMUM SPLITS AWAY FROM BASE OF E COAST TROF AND MOVES SWWD FROM SC
INTO NRN FL. THIS FEATURE CONTINUES MOVG SWWD AS IT'S VORTICITY SPINS
DOWNWARD AND A CLOSED LOW FORMS PRESUMABLY BEING AIDED BY LATENT
HEAT RELEASE FROM ENHANCED TSTM ACTIVITY AS IT MOVES FROM THE NRN FL
PENIN ON SUNDAY SWWD TO THE NE GLFMEX ON MONDAY TO EVENTUALLY THE
CENTRAL GULF BY MIDDAY TUESDAY. THIS INITIALLY LOOKS FAIRLY
BAROCLINIC AND WITH DEEP LAYER VERTICAL WIND SHEAR. BOTH 21.12 UTC
ECMWF\GFS HAVE AN ASSOCIATED WEAK SFC LOW REFLECTION OVR SW AL
SATURDAY EVENING AND DRIFT IT SLOWLY TO THE SW WITH TIME AS IT GETS
CAUGHT UNDER NOSE OF SRN PLAINS HIGH BY LATE WEEKEND. OUR REGION IS
ON DRIER SIDE OF THESE FEATURES UNTIL LATE MONDAY. THEREAFTER...THE
UPPER LOW BRINGS DECREASED STATIC STABILITY AND ITS ASSOC DEEP-LYR
MOISTURE POOL COMBINED WITH DEEP-LYR MOSITURE MOVING AROUND THE
PERIPHERY OF THE RIDGE SHOULD INCREASE RAIN CHANCES ONCE AGAIN FOR
TUESDAY. IT WAS NOTED THAT GEFS ENSEMBLE SHOWS FORECAST CONFIDENCE
LOWERS FROM MONDAY INTO TUESDAY SO DID NOT STRAY TOO FAR FROM
GUIDANCE. IN GENERAL HIGHS 90-95 AND OVERNIGHT LOWS IN THE MID AND
UPPER 70S. /23 JMM
&&
.MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE GULF OF MEX WILL
CONTINUE TO CREATE A GENERAL WESTERLY FLOW. A LAND BREEZE IS EXPECTED
TO SET UP OVERNIGHT...WITH AN INCREASE IN THE WESTERLY FLOW TO
MODERATE ALONG THE COAST...THEN WITH THE DAYTIME HEATING...THE
WESTERLIES ARE EXPECTED TO LIGHTEN. ALSO...WITH THE LAND-BREEZE
SETTING UP...OVERNIGHT DEVELOPMENT OF SHRA/TSRA ALONG THE COAST IS
EXPECTED...WITH WATERSPOUTS POSSIBLE NORTH OF THE OFFSHORE
CONVERGENCE ZONE. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 95 77 94 77 / 20 40 30 40 30
PENSACOLA 79 93 79 93 79 / 20 40 30 50 40
DESTIN 81 89 81 89 80 / 10 40 30 50 40
EVERGREEN 76 96 76 94 76 / 30 50 30 50 30
WAYNESBORO 76 96 76 95 76 / 30 50 30 50 30
CAMDEN 76 97 76 94 76 / 30 50 30 50 30
CRESTVIEW 77 96 76 97 76 / 20 50 30 50 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR BALDWIN
CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-
CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-
MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR ESCAMBIA
COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-
SANTA ROSA COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 21, 5:07 AM CST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT TUE JUL 21 2015
ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
607 AM CDT TUE JUL 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
DANGEROUS HEAT INDUCES FROM 108 TO 112 CAN BE EXPECTED AGAIN TODAY.
SCATTERED THUNDERSTORMS...A FEW STRONG OR POSSIBLY SEVERE WITH GUSTY
STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING...CAN BE
EXPECTED THIS AFTERNOON AND EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DANGEROUS HEAT INDICES WILL BE POSSIBLE EACH DAY THROUGH EARLY NEXT
WEEK. CONDITIONS WILL BE MONITORED CLOSELY FOR POSSIBLE ADVISORIES
THROUGH EARLY NEXT WEEK.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING
THE AFTERNOON AND EARLY EVENING HOURS. GUSTY STRAIGHT LINE
WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE
EXPECTED WITH THE STRONGER THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.
GMZ630>635-650-655-670-675-221200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
607 AM CDT TUE JUL 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS BEGINNING LATER TODAY CONTINUING THROUGH EARLY THIS
EVENING. FREQUENT LIGHTNING ACTIVITY WILL ALSO OCCUR IN AND NEAR
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS
THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING ACTIVITY WILL ALSO OCCUR
IN AND NEAR STORMS.
In the hours before
Special weather statement, Jul 21, 12:59 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
159 PM CDT TUE JUL 21 2015
ALZ056-060-212000-
COVINGTON AL-CONECUH AL-
159 PM CDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN COVINGTON AND EAST CENTRAL CONECUH IN SOUTHCENTRAL
ALABAMA UNTIL 300 PM CDT...
AT 159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF RED
LEVEL...OR 11 MILES EAST OF EVERGREEN...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... RIVER FALLS... RED LEVEL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3135 8686 3150 8672 3138 8646 3117 8660
TIME...MOT...LOC 1859Z 304DEG 11KT 3141 8676
Special weather statement, Jul 21, 1:04 PM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
204 PM CDT TUE JUL 21 2015
ALZ054-212000-
WILCOX AL-
204 PM CDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 300 PM CDT...
AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOYKIN...OR 7
MILES NORTH OF CAMDEN...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMDEN... OAK HILL... BOYKIN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3222 8738 3220 8736 3216 8729 3214 8728
3215 8727 3214 8725 3212 8726 3210 8723
3208 8719 3207 8719 3205 8718 3205 8697
3183 8713 3183 8715 3210 8754
TIME...MOT...LOC 1904Z 304DEG 11KT 3209 8733Special weather statement, Jul 21, 2:16 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT TUE JUL 21 2015
ALZ060-212115-
COVINGTON AL-
316 PM CDT TUE JUL 21 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 415 PM
CDT...
AT 314 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
BABBIE...OR NEAR OPP...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... BABBIE...
HEATH... SANFORD... HORN HILL...
ONYCHA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3100 8627 3135 8654 3146 8637 3131 8619
3106 8619
TIME...MOT...LOC 2014Z 316DEG 9KT 3129 8636Special weather statement, Jul 21, 3:43 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT TUE JUL 21 2015
ALZ056-059-060-212300-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-
443 PM CDT TUE JUL 21 2015
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN COVINGTON...EASTERN ESCAMBIA AND SOUTHEASTERN CONECUH IN
SOUTHCENTRAL ALABAMA UNTIL 600 PM CDT...
AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CASTLEBERRY... OR 9 MILES SOUTH OF EVERGREEN. MOVING SOUTHWEST
AT 5 MPH.
ANOTHER AREA OF STRONG STORMS WAS NOTED FROM 15 MILES SOUTHWEST
THROUGH SOUTHEAST OF ANDALUSIA...ALSO MOVING SOUTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... FLORALA... RIVER FALLS...
LOCKHART... CAROLINA... HEATH...
SANFORD... LIBERTYVILLE... US 29 AND CR 43...
THE PRIMARY THREATS FROM THESE STORMS WILL BE WIND GUSTS UP TO 40 OR
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3099 8648 3101 8687 3136 8703 3136 8641
3101 8619 3100 8619
TIME...MOT...LOC 2140Z 355DEG 4KT 3130 8693Special weather statement, Jul 21, 4:32 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
532 PM CDT TUE JUL 21 2015
FLZ203-205-212345-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
532 PM CDT TUE JUL 21 2015
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...INLAND
SANTA ROSA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 645 PM
CDT...
AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CRESTVIEW...
MOVING SOUTHEAST AT 15 MPH.
OTHER STRONG STORMS OVER EXTREME NORTHEAST SANTA ROSA COUNTY WILL
MOVE EAST OR SOUTHEAST INTO NORTHERN OKALOOSA COUNTY AS WELL
THROUGH 645 PM CDT.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... BAKER... LAUREL HILL...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3081 8687 3099 8684 3098 8639 3058 8640
TIME...MOT...LOC 2229Z 299DEG 11KT 3077 8655
Thunderstorm Wind, Conecuh
- When
- July 21, 4:35 PM CST to 4:37 PM CST
- Where
- Conecuh County, Evergreen
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 31.430, -86.970
Winds estimated at 60 mph downed several trees along Interstate 65 just south of Evergreen.
Thunderstorm Wind, Clarke
- When
- July 21, 6:09 PM CST to 6:11 PM CST
- Where
- Clarke County, 2 mi ESE of Coffeeville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.739, -88.069
Winds estimated at 60 mph downed trees and power lines which blocked a road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kansas, July 21, 2015$300,000 · 8 events
- Damaging Winds and Lightning Strike in Florida, July 21 to 25, 2015$41,000 · 55 kt wind · 26 events
- Damaging Winds in Georgia, July 21 to 23, 2015$86,000 · 60 kt wind · 8 events
- Damaging Winds in New York, July 21, 2015$80,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, July 21, 2015$50,000 · 1 in hail · 8 events
- Flood and Damaging Winds in Florida, July 21, 20153 injured · $10,000 · 50 kt wind · 7 events
- Tornado and Damaging Wind in Colorado, July 21, 2015EF1 · 2 events
- Damaging Winds in North Carolina, July 21, 2015$19,000 · 50 kt wind · 8 events
- Lightning Strike in New Jersey, July 21, 20152 injured · 1 event
- Damaging Wind in Connecticut, July 21, 20152 injured · 50 kt wind · 1 event
- Damaging Winds and Lightning Strike in North Carolina, July 21, 2015$3,000 · 50 kt wind · 15 events
- Damaging Winds in South Carolina, July 21, 201561 kt wind · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597243, 597345.